Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Irregular periods after abortion, have stomach pain. Am I infertile and never get pregnant again?

Hei, i am really scared and s because of my irregular period. ok. i am just 18 years old but last year i got pregnant and i was so scared to tell my mum or anyone but only my boyfriend. We paniced, didn t know where to start and my pregnance was growing but at last my mum notices that i m pregnantand she suggested that i have to abort it though i didn t want to! but ok. so i aborted it and it was 3months wen i aborted it. But since then my periods havn t been regular ok i thought it was because of the pills i used to take whenever i had sex with my boyfriend, and i was taking morning after pills whenever i was with my boyfrind, he lives so far away thats y we were using Morning after pills. i only see him 2 or 3 days in a month and sometimes the second month but only 2 days because he works from monday to friday. i have been using the pills for 5 months. But i stopped using them for like 2 months ago. as i told you my periods are irregular i dn t know their exact date they just come when they like. so i thought it wa the pills, but no its not still my periods are irregular and sometimes i feel pain in my stomach when i try to lower it and that started when i aborted. ok after i aborted, it pained a lot and i had to go see a doctor, and they did everything and i got ok. but i still feel some pain . Can that mean that i m infertile that i will never get pregnant again? please help me....What can i do to make things better?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

First of all, relax. Since you had conceived spontaneously once already, you wouldn't end up becoming infertile. You should be able to conceive again.

Now coming back to irregular period, I would like to know whether your periods have been always irregular and how long ago did you abort?

Cyclical events that occur during menstruation are governed by cyclical hormonal changes in the body. The rhythm does get affected with the use of frequent morning after pills. Further regularity of menstrual cycles can take upto 2-3 months following medical abortion to return to normal. In addition to these physical stress, anemia and other physiological cause can cause irregular cycles.

From what you mentioned, it is most likely the morning after pills, recent abortion (if that was only a few months back) and stress factors which could be causing your irregular periods.

I suggest you to wait for a few months. If your cycles do not become regular, you can try oral contraceptive pills briefly for 3-6 months. This should get back the harmony of intrinsic hormones and achieve regular periods. If cycles persist to be irregular, then you will need further evaluation by an able gynecologist.

That being said, since you had conceived once, I do not find any reasons why you should conceive again.

Hope this helps.

Wish you good health

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor